Delivery- £2.99 great value.
Save up to 90% off retail prices.
Call our Pharmacist on 01270 768691.
Each sachet contains: Paracetamol 600 mg, Ascorbic Acid 40 mg, Phenylephrine Hydrochloride 10mg Also includes: Sucrose, Sodium content 0.12 g per sachet.
A non-drowsy formula for colds and flu, sore throats, blocked noses, nasal catarrh, painful sinuses, headaches and fever.
Adults and children aged 12 years and over: One sachet to be taken every four to six hours as necessary, up to a maximum of 6 sachets in 24 hours. Do not give to children under 12 years of age except on medical advice.
Do not exceed the stated dose Do not take with any other flu, cold or decongestant products. Contains paracetamol. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Consult your doctor Before taking medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant. Do not take for more than 7 days except on medical advice. Keep out of the reach and sight of children.
Cold and flu.
This information is provided for your reference only and it is not to be relied upon on its own as instructions for use of this medication. It is not a replacement for and should only be used in conjunction with full consultation with a licensed healthcare professional, the information provided by your pharmacist and the manufacturer of the medication. It may not contain all the available information you require and cannot substitute professional medical care, nor does it take into account all individual circumstances. Other than liability for death or personal injury arising out of our negligence, we shall not be held responsible or liable for any claims or damages arising from the use or misuse of the information contained herein, its contents or omissions, or otherwise.